# SDR SWAA2019111138726

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,307 hours, 44,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 655745723A
- Condition: Loose
- Location: Inflation Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MANUAL INFLATION HANDLE COVER NOT INSTALLED CORRECTLY.          / SECURED SLIDE HANDLE COVER PER MT.
